Exactness of complexes of modules over schur superalgebras

Alexandr N. Grishkov, František Marko, Alexandr N. Zubkov

Research output: Contribution to journalArticlepeer-review


In this paper, we study tensor products of injective modules and exactness of certain naturally appearing complexes of projective and injective modules over Schur superalgebras over an algebraically closed field K of characteristic p > 2. In particular, for the complex 0 → P(0) →u0 P(1) →u1 ⋯ →ur-2 P(r-1) →ur-1 P(r) → 0 of projective modules P(i) = Sξ1i(m+1)r-1 given by multiplication by ui = ξ1i(m+1) r-i, 1i+1(m+1)r-i-1, we determine all of the terms where it is exact.

Original languageEnglish
Pages (from-to)99-110
Number of pages12
JournalAlgebra Colloquium
Issue number1
Publication statusPublished - Mar 2006
Externally publishedYes


  • Complexes
  • Representations of finite-dimensional algebras
  • Schur superalgebras

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'Exactness of complexes of modules over schur superalgebras'. Together they form a unique fingerprint.

Cite this